×

zbMATH — the first resource for mathematics

On fractional iterates of a homeomorphism of the plane. (English) Zbl 1064.39025
Summary: We find all continuous iterative roots of \(n\)th order of a Sperner homeomorphism of the plane onto itself [cf. E. Sperner, Abh. Math. Semin. Hamb. Univ. 10, 1–48 (1934; Zbl 0009.18305)].

MSC:
39B12 Iteration theory, iterative and composite equations
54H20 Topological dynamics (MSC2010)
37E30 Dynamical systems involving homeomorphisms and diffeomorphisms of planes and surfaces
PDF BibTeX XML Cite
Full Text: DOI